Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pimples, pop, leaving hyper pigmentation on cheek, using fair and handsome which give slow results. Suggestion for another cream?

Helo doctor my name is jeno, 26yr old i am gettng pimples on my face ocasionaly but even though it develops nearby areas where it occured, im getting real big ones and after 2 or 3 days it wil break out leaving a hyper pigmentation on my cheek. To get rid of the dark spots I use fair&handsum cream but it takes longtime to go off. Do I have to use anyother cream for faster recovery..
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
CREAMS INCRESES PIMPLES
ANY OILY CREAM ILL INCREASE AS OILS CAUSE PIMPLES
NO USE OF THIS
NON OILY OR GREESY FOOD
SKIN TO KEEP DRY SWEAT FREE AIRY
NN TOXIC OILS SHAPOO AND BODY MATERIALS
APPLY CALAMINE LOTION BEFPRE GOINGIN UN
TAKE DOYCYCLINE 100 MG BD FOR 5 DAYS WHEN PMPLES APPEAR AGIN
EBASTINE 10 MG SOS FOR ITCH
CLINDAMYCIN GEL BD ON FACE
TRETINOIC ACID GEL AT NIGHT AND SWITCH OFF LIGHTS S IT REACTS WITH LIGHT
CONTINUE 3 MONTHS TO GET CURE
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor